# SDR FDEA202411261744

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,636 hours, 28,331 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: S283T0065
- Condition: Loose
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R REV ISLN VAL STATUS MESSAGE DURING CLIMB.  REVERSER SECURED IN FORWARD THRUST POSITION."  MEL: 78-31-01-01  R/H T/R DEACTIVATED PER MEL PROCEDURE.  REVERSED MEL DESACTIVATION PROCEDURE FOR  TROUBLESHOOTING  PERFORMED CLEANING OF THE THRUST  REVERSER ISOLATION VALVE PRESSURE SWITCH PLUG  PERFORMED USUAL TEST OF RIGHT  THRUST REVERSER TEST OK  COULD NOT DUCPLICATE FAULT  NO FAULT FOUND,  PERFORMED T/S PER FIM 78_34_00_815_806_R05 FOUND ON LEFT SLEEVE PROXIMITY SENSOR CLERANCE OUT OF TOLERANCE , PERFORMED ADJUSTMENT  ON SENSOR S10105 PER MM 78-30-00-5-4 , AND PERFORMED BITE TEST ON PSEU PER FIM 32_09_03_815_804 WITH NO FAULT FOUND.  PERFORMED SEVERAL TEST ON RIGHT THRUST REVERSER PER MM WITH NO FAULT FOUND .
